# SDR VNAA0111013

- Difficulty date: November 30, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 16,651 hours, 14,843 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2700 · Flight Control System
- Part: Aileron
- Condition: Jammed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS MOMENTARILY JAMMED IN FLIGHT.  JERKED FREE AND CONTROLS REMAINED STIFF.  FLIGHT 4064 RETURNEDTO PIT.  MAINTENANCE VISUALLY INSPECTED AILERON CONTROL CABLES AND  PULLEYS IN ACCORDANCE WITH DORNIER MAINTENANCE JIC 27-11-03.  NO DEFECTS NOTED.  PERFORMED FU NCTIONAL CHECK FLIGHT, FOUND TO BE SATISFACTORY AT THIS TIME.  AIRCRAFT RELEASEDFOR SERVICE.
